I have Hashimoto's and recently have experiance lots of differant symptoms. I am becomming sensitive to products I have always used. My face and body lotions sometimes are burning me. Even my perfume is burning my skin at times. I have been itching in differant area's of my body, neck , face and even vagina with no STD's, Yeast or other infections present. My throat is swollen and I gulp when I swallow. I am loosing my hair rapidly and hand and feet are always cold. I have nights I can't sleep. Sometimes, I fall alseep only to awake after 3 hours. I am totally emotional and feel like I am losing my mind. Yet other nights I sleep fine. I am calm though out the day. I workout even though I would rather not do anything. I run at least 5 miles 6 days a week and lift weights. I am not overweight and take good supplements. But I work hard on keeping my weight under control
I had my Levels check TSH was .059 which I know is low T4 was also on low side but my T3 was in normal range.
My GP wants to lower my Synthroid from 175 to 150. I am afraid if he changes anything I will get worse.
I too have the same issues and have yet to get them completely resolved. I take 75mcg of Synthroid a day and my skin is still very itchy. I also had the vaginal itching...which the gyno could not diagnose. There was nothing they could find. So...I don't have any suggestions but wanted you to know that I can relate. You are not crazy. Could it be that your T4 and T3 are not in balance? Can you post your results and see what everyone thinks? I am no expert but there are some on here that could interpret your results and give you an opinion.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.